# SDR PCAA0403179

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 23,786 hours, 26,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gauge
- Part number: 44281508010
- Part serial: 000684
- Condition: Faulty
- Location: Te Flaps
- Part time: 10,732 hours, 11,818 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3711 REPORTED A HORN SOUNDING DURING TAKEOFF ROLL, POWER WAS AT 82 PERCENT AND SPEED APPROXIMATELY 60 KNOTS.  MAINTENANCE FOUND THE FLAP GAUGE TO BE AT FAULT.  GAUGE WAS REPLACED AND SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
